An extension of a norm inequality for a semi-discrete g*λ function
Sweezy Caroline
Applicable Analysis and Discrete Mathematics, 2009 3(2):177-197
Details  Full text ( 248 KB)  DOI:10.2298/AADM0902177S
On traces of holomorphic functions on the unit polyball
Shamoyan Romi F., Mihić Olivera R.
Applicable Analysis and Discrete Mathematics, 2009 3(2):198-211
Details  Cross Ref cited by(1)  Full text ( 198 KB)  DOI:10.2298/AADM0902198S
On the composition of the distributions x-s+ lnmx+ and xμ+
Fisher Brian
Applicable Analysis and Discrete Mathematics, 2009 3(2):212-223
Details  Cross Ref cited by(1)  Full text ( 166 KB)  DOI:10.2298/AADM0902212F
Fixed point index for composite type maps
O'Regan Donal
Applicable Analysis and Discrete Mathematics, 2009 3(2):224-235
Details  Full text ( 229 KB)  DOI:10.2298/AADM0902224O
Banach contraction principle on cone rectangular metric spaces
Azam Akbar, Arshad Muhammad, Beg Ismat
Applicable Analysis and Discrete Mathematics, 2009 3(2):236-241
Details  Cross Ref cited by(7)  Full text ( 119 KB)  DOI:10.2298/AADM0902236A
Oscillation and boundedness of solutions to first and second order forced functional dynamic equations with mixed nonlinearities
Bohner Martin, Hassan Taher S.
Applicable Analysis and Discrete Mathematics, 2009 3(2):242-252
Details  Cross Ref cited by(3)  Full text ( 166 KB)  DOI:10.2298/AADM0902242B
Oscillation criteria for first order forced dynamic equations
Erbe Lynn, Hassan Taher S., Peterson Allan
Applicable Analysis and Discrete Mathematics, 2009 3(2):253-263
Details  Full text ( 206 KB)  DOI:10.2298/AADM0902253E
Stability of homomorphisms and (θ,ф)-derivations
Najati Abbas, Rassias Themistocles M.
Applicable Analysis and Discrete Mathematics, 2009 3(2):264-281
Details  Cross Ref cited by(1)  Full text ( 200 KB)  DOI:10.2298/AADM0902264N
Eigenvalues, eigenfunctions and Green's functions on a path via Chebyshev polynomials
Bendito E., Encinas A.M., Carmona A.
Applicable Analysis and Discrete Mathematics, 2009 3(2):282-302
Details  Cross Ref cited by(4)  Full text ( 470 KB)  DOI:10.2298/AADM0902282B
Limit distribution of ascent, descent or excedance length sums of permutations
Clark Lane
Applicable Analysis and Discrete Mathematics, 2009 3(2):303-309
Details  Full text ( 153 KB)  DOI:10.2298/AADM0902303C
δ-Fibonacci numbers
Wituła Roman, Słota Damian
Applicable Analysis and Discrete Mathematics, 2009 3(2):310-329
Details  Full text ( 203 KB)  DOI:10.2298/AADM0902310W
Chromatic zeros and generalized Fibonacci numbers
Alikhani Saeid, Peng Yee-Hock
Applicable Analysis and Discrete Mathematics, 2009 3(2):330-335
Details  Cross Ref cited by(1)  Full text ( 133 KB)  DOI:10.2298/AADM0902330A
Some formulas for Apostol-Euler polynomials associated with Hurwitz zeta function at rational arguments
Luo Qiu-Ming
Applicable Analysis and Discrete Mathematics, 2009 3(2):336-346
Details  Cross Ref cited by(9)  Full text ( 147 KB)  DOI:10.2298/AADM0902336L
Hypergraph domination and strong independence
Jose Bibin K., Tuza Zsolt
Applicable Analysis and Discrete Mathematics, 2009 3(2):347-358
Details  Cross Ref cited by(5)  Full text ( 201 KB)  DOI:10.2298/AADM0902347J
Fractional edge domination in graphs
Arumugam S., Sithara Jerry
Applicable Analysis and Discrete Mathematics, 2009 3(2):359-370
Details  Full text ( 197 KB)  DOI:10.2298/AADM0902359A
More on the Laplacian Estrada index
Zhou Bo, Gutman Ivan
Applicable Analysis and Discrete Mathematics, 2009 3(2):371-378
Details  Cross Ref cited by(4)  Full text ( 138 KB)  DOI:10.2298/AADM0902371Z
A sharp lower bound of the spectral radius of simple graphs
Hu Shengbiao
Applicable Analysis and Discrete Mathematics, 2009 3(2):379-385
Details  Cross Ref cited by(1)  Full text ( 128 KB)  DOI:10.2298/AADM0902379S
Hamiltonian paths in odd graphs
Bueno Letícia R., Faria Luerbio, De Figueiredo Celina M.H., Da Fonseca Guilherme D.
Applicable Analysis and Discrete Mathematics, 2009 3(2):386-394
Details  Cross Ref cited by(2)  Full text ( 186 KB)  DOI:10.2298/AADM0902386B